# SDR CALA2019061400928

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 94,849 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: B777-33-3-0018 OHAR EMER LIGHT POWER SUPPLY M9073 BATTERY PACK CAPACITY LOW, REFER NR LP 9130222. OHAR EMER LIGHT POWER SUPPLY M9073 BATTERY AND CHARGER REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
